# SDR REXA2013010800127

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 18,640 hours, 16,035 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER LIFE VEST COVER TORN.  REMOVED AND REPLACED OBSERVER LIFE VEST COVER IAW AMM 25-61-03.
